Citramon P Medisorb №20/№30, 20 mg

20 mg, 20/30 tablets

Active ingredients

acetilsalycilici acid 240,00 mg; caffeini monohydrate (conversion in caffein) 30,00 mg (27,45 mg); paracetamol 180,00 mg;

Auxiliary ingredients

cocoa powder; lemon acid monohydrate; amylum; talc; calcium stearat; sugar.

Antypiretic analgesis

Citramon P Medisorb is administered in cases of:

  • pain syndrome of mild and moderate severity (of various genesis): headaches, migraines, toothaches, neuralgia, myalgia, arthralgia, amenorrhea;
  • febrile syndrome: in acute respiratory diseases, influenza.

Citramon P Medisorb is to be administered by mouth with food or after a meal, swallowed with a considerate drink of water with each dose.

In headaches, the recommended dose is 1−2 tablets; in the case of a severe headache, the next dose is to be taken after 4−6 hours.

In migraines, the recommended dose is 2 tablets when symptoms appear. If necessary, repeat the intake in 4−6 hours. For the treatment of headaches and migraines, the drug is used for no longer than 4 days.

In pain syndrome — 1−2 tablets; the average daily dose — 3−4 tablets, the maximum daily dose is 8 tablets. The drug should not be taken for a period longer than 5 days as an analgesic and longer than 3 days as an antipyretic.

In elderly patients (over 65 years), especially in those with low body mass, special care may be needed while administering the medication.

In patients with hepatic and renal insufficiency: the effect of impaired liver or kidney function on the pharmacokinetics of the drug has not been studied. Given the mechanism of action of acetylsalicylic acid and paracetamol, their use may aggravate renal or hepatic failure. In this regard, the drug is contraindicated in patients with severe hepatic or renal failure (see the «Contraindications» section), and in case of mild to moderate hepatic and renal failure, it should be used with caution.

Shelf life
4 years. Prohibited to use after expiry date.

Storage conditions
Store in a dry place at a temperature below +25°C. Keep out of reach of children.

Condition of sale
Over the counter.

15+
for children, adults and elderly people

30
starts acting in 30 min after intake

8
not more than 8 tablets per day